# SDR FDEA201304030715

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE ARE NUMEROUS NICKS AND SCRATCHES BETWEEN STR 26 LT AND 26 RT AT BS 520 -540.  REPAIR CARRIED OUT IAW SRM 53-00-01, FIG 201, REPAIR 16, REV 108. REPAIR IS CAT B, MAJOR.
